# SDR C2XA01TY098

- Difficulty date: July 19, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N14508
- Make and model: Emb EMB-135ER
- Aircraft serial: 145220
- Aircraft time: 3,319 hours, 3,102 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL PLATE, LOCATED JUST AFT OF COCKPIT ENTRANCE WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE ACCOMPLISHED THE DOUBLER REPAIR IAW EMB GST 2405-01, THE REPAIR WAS SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.
